# SDR SWIA201642112

- Difficulty date: April 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 25,430 hours, 18,587 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: CC670130563
- Condition: Chafed
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599BB IS CHAFED.  REPLACED PANEL 599BB WITH A NEW PANEL, IAW SRM.
